# SDR DL72S992700

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490DA
- Make and model: Boeing 727232
- Aircraft serial: 21020
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Clip
- Part number: 651750425
- Condition: Cracked
- Location: Bs 1263
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SHEAR CLIP FOR THE FS 1263 FRAME BETWEEN STRINGERS 13L  AND 14L WAS FOUND WITH A 1 INCH CRACK IN THE SKIN FLANGE RADIUS.  THE SKIN FLANGE WAS TRIMMED OFF TO REMOVE THE CRACK.  THE SHEAR CLIP WAS RESTORED BY INSTALLING AN ALUMINUM REPAIR ANGLE PER ER/A 368904-14, REV A.
